Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kk95

jojoba and aha question

Recommended Posts

Hey, I was wondering if any of you use jojoba oil after cleansing (before bp) and leave it on your face, cause thats what i did tonight. I am liking it so far. I probably will only do this only at night because of a slight shine... but yeah.

Okay also-- for AHA, would it be okay to do that ^^ if i use AHA + instead of my normal moisturizer? Has anyone done it?

I am not using AHA yet (i am on my 2nd/3rd week -- i say that because for a week or so, idk i didnt really follow the regimen completely -- later i will just say june 2009 ) , but i am testing it out on my jaw line to see if i react badly.

note: all of that is only for night time.

thanks is advance everybody !

Share this post


Link to post
Share on other sites

kk,

Concerning your question on the jojoba: Yes, that's perfectly fine. I do it every now and then but some people put jojoba oil on their face after every cleansing. It definitely helps with the dry feeling in between cleanser and bp. Check out Cool As Kim Deal's methods of exfoliation in her sig.

As for the AHA+, I don't think that would be any problem either, though I would not recommend using it in the place of your regular moisturizer every night. It might be a little too irritating. Instead, after a month on the Regimen, use the AHA+ about three times a week. And be sure to wear sunscreen during the day. ;)

Share this post


Link to post
Share on other sites

ok thanks! I also have another problem..idk if anyone can answer it. Usually when i wake up my face is not irritated or red, even after i wash. Sometimes after i apply bp my face still looks good and is not red, but when i get to the moisturizer, ugh after that my acne that is inflamed turns red. Any tips???

Share this post


Link to post
Share on other sites

kk,

Yeah, the redness is normal as well. I think it just means that your face is dry and the moisturizer is doing its job. To lessen this effect, make for sure that you wait the full 15 min. after applying BP to put on the moisturizer. Nonetheless, the redness may still happen since you are still in the early weeks of the Regimen. The redness will go away eventually.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×